# SDR AWXA200500566

- Difficulty date: May 6, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-08 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM DUMMY RAIL Y503.2 AT FR 16.  MAINTENANCE REMOVED DAMAGED DUMMY RAIL Y503.2 AT FR 16; FABRICATED A NEW REPLACEMENT DUMMY RAIL PER DWG D53112826; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
